American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gunter Malle. Polynomials with Galois groups ${\rm Aut}(M\sb {22}),\;M\sb {22},$ and ${\rm PSL}\sb 3({\bf F}\sb 4)\cdot 2\sb 2$ over ${\bf Q}$ . Math. Comp. 51 (1988) 761-768. MR 958642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1